Alert archive / Virginia / Gale Warnings in 2012
Gale Warning 17, NWS Baltimore/Washington
NWS Baltimore/Washington issued this gale warning at Apr 23, 2012, 4:11 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2012, 4:11 PM EDT (20:11 UTC)
- Expired
- Apr 23, 2012, 7:33 PM EDT
- In force
- 3 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted, in the capitals the NWS used until 2016.
717 WHUS71 KLWX 232011 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 411 PM EDT MON APR 23 2012 ANZ531>533-535-536-538>542-240415- /O.UPG.KLWX.SC.Y.0100.000000T0000Z-120424T2100Z/ /O.NEW.KLWX.GL.W.0017.120423T2011Z-120424T0000Z/ /O.NEW.KLWX.SC.Y.0101.120424T0000Z-120424T2100Z/ CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- 411 PM EDT MON APR 23 2012 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ530-534-537-543-240415- /O.CON.KLWX.SC.Y.0100.000000T0000Z-120424T2100Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 411 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
735 WHUS71 KLWX 232333 MWWLWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 733 PM EDT MON APR 23 2012 ANZ535-536-240745- /O.CAN.KLWX.GL.W.0017.000000T0000Z-120424T0000Z/ /O.EXT.KLWX.SC.Y.0101.120423T2333Z-120424T0300Z/ /O.NEW.KLWX.SC.Y.0102.120424T1400Z-120424T2200Z/ TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- 733 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ531>533-538>542-240745- /O.CAN.KLWX.GL.W.0017.000000T0000Z-120424T0000Z/ /O.EXT.KLWX.SC.Y.0101.120423T2333Z-120424T2200Z/ CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- 733 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ530-534-537-543-240745- /O.EXT.KLWX.SC.Y.0100.000000T0000Z-120424T2200Z/ CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND- 733 PM EDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY. * WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Apr 23, 2:33 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 23, 2:33 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 233 PM EDT MON APR 23 2012 .SYNOPSIS... AN AREA OF SURFACE LOW PRESSURE OVER SOUTHEASTERN NEW YORK STATE WILL PHASE WITH AN UPPER LEVEL AREA OF LOW PRESSURE NEAR THE EASTERN GREAT LAKES...TRACKING INTO QUEBEC TUESDAY. HIGH PRESSURE WILL BRIEFLY BUILD OVERHEAD WEDNESDAY BEFORE A WARM FRONT APPROACHES OVERNIGHT WEDNESDAY INTO THURSDAY MORNING...BRINGING THE CHANCE FOR SHOWERS. A COLD FRONT WILL PASS THROUGH THURSDAY NIGHT AND IT WILL REMAIN TO OUR SOUTH THROUGH FRIDAY BEFORE RETURNING NORTH AS A WARM FRONT DURING THE WEEKEND. && .NEAR TERM /TONIGHT/... PNS ISSUED AT 1245 PM - HIGHEST SNOWFALL TOTAL RCVD WAS 4.5"..ALTHO ALL OTHERS GNRLY IN THE 1-2" RANGE W/ NEW SNOWFALL MELTING ON CONTACT. GIVEN THE PERSISTENT CYCLONIC FLOW THERE WL CONT TO BE SNSH OVER THE HIGHLANDS THIS EVE SO WL CONT THE WINT WX ADVSRY THRU 2 AM. ALTHO TEMPS THERE WL WL BE NEAR OR SLTLY BLO FRZG OVRNGT WE ARE HOLDING OFF ON ISSUANCE OF A FROST/FRZ PRODUCT GIVEN THAT WE ALREADY HV THE WINT ADVSRY IN EFFECT. CYCLONIC FLOW OVERNGT WL KEEP ENTIRE RGN IN COOL TEMPS - ONLY STAYING ABV 40 ALONG THE BAY AND IN THE CITIES. MAJORITY OF FCST AREA WL BOTTOM OUT IN THE 30S. LKWISE CYCLONIC FLOW WL KEEP MAJORITY OF THE CWA WL RMN NEAR OVC - CENTRAL SHEN VLLY MOST LKLY PLACE TO SEE BREAKS IN CLDS. && .SHORT TERM /TUESDAY/... ON TUE THE VERICALLY STACKED LOW WL SLOWLY TRACK NWRD IN QUEBEC...SLOWLY LOOSENING ITS GRIP ON THE MID ATLC. THERE'LL BE A LOW CHC OF PCPN IN THE WRN AND NRN PARTS OF THE AREA - IN THE MRNG PSBLY A MIX IN THE HIGHER ELEVS AND THEN JUST RW FOR THE AFTN. MUCH OF THE FCST AREA...INCLUDING BALT..DC..CHO...ARE XPCTD TO BE DRY. AFTN TEMPS XPCTD TO GET INTO THE MU50S E OF THE BLUE RDG. W OF THE APLCHNS WL RANGE FM LM50S TO THE M40S IN THE HIGHLANDS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... UPPER-LEVEL LOW PRESSURE OVER SOUTHERN CANADA WILL WEAKEN TUESDAY NIGHT AND WEDNESDAY. THE TROUGH AXIS ASSOCIATED WITH THIS SYSTEM WILL EXTEND SOUTH THROUGH THE MID-ATLANTIC TUESDAY EVENING BEFORE MOVING OFF THE COAST LATE TUESDAY NIGHT INTO WEDNESDAY. LIMITED INSTABILITY DUE TO THE TROUGH AXIS MAY TRIGGER A FEW SHOWERS TUESDAY EVENING...ESPECIALLY ACROSS THE ALLEGHENY HIGHLANDS. DRY CONDITIONS ARE EXPECTED OVERNIGHT ACROSS MOST LOCATIONS DUE TO THE LOSS OF DAYTIME HEATING. CHILLY CONDITIONS WILL CONTINUE TUESDAY NIGHT. MIN TEMPS WILL RANGE FROM THE LOWER AND MIDDLE 30S ACROSS THE ALLEGHENY AND POTOMAC HIGHLANDS TO THE MIDDLE 40S IN DOWNTOWN WASHINGTON/BALTIMORE. A FROST ADVISORY MAY BE NEEDED FOR SOME LOCATIONS ALONG AND WEST OF THE BLUE RIDGE MOUNTAINS. TEMPS MAY APPROACH FREEZING FOR A FEW LOCATIONS IN THE POTOMAC HIGHLANDS...BUT CLOUD COVER AND A LIGHT GRADIENT WIND WILL LIKELY KEEP MOST AREAS JUST ABOVE FREEZING. THE TROUGH AXIS WILL CONTINUE TO PUSH TO THE EAST WEDNESDAY WHILE SURFACE HIGH PRESSURE BUILDS OVERHEAD. RISING HEIGHTS ALONG WITH SOME SUNSHINE AND A DOWNSLOPING WESTERLY FLOW WILL ALLOW FOR MUCH MILDER CONDITIONS COMPARED TO RECENT DAYS. MAX TEMPS WILL RANGE FROM THE 50S IN THE MOUNTAINS TO NEAR 70 ACROSS THE VIRGINIA PIEDMONT. UPPER-LEVEL LOW PRESSURE WILL REMAIN OVER THE HUDSON BAY WEDNESDAY NIGHT INTO THURSDAY BEFORE GRADUALLY BUILDING EAST INTO EASTERN CANADA THURSDAY NIGHT. LOW PRESSURE WILL ROTATE AROUND THIS SYSTEM PASSING THROUGH THE GREAT LAKES WEDNESDAY NIGHT BEFORE MOVING INTO EASTERN CANADA THURSDAY. A WARM FRONT ASSOCIATED WITH THE LOW WILL APPROACH THE REGION WEDNESDAY NIGHT BEFORE PASSING THROUGH THURSDAY MORNING. SHOWERS ARE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. THE COLD FRONT ASSOCIATED WITH THE LOW WILL PASS THROUGH LATE THURSDAY INTO THURSDAY NIGHT. WARM AND MOIST AIR AHEAD OF THE FRONT MAY CAUSE ENOUGH INSTABILITY FOR POSSIBLE THUNDERSTORMS THURSDAY AFTERNOON. THE COLD FRONT WILL STALL OUT TO OUR SOUTH FRIDAY...BUT IT WILL RETURN NORTH AS A WARM FRONT DURING THE WEEKEND. UNSETTLED CONDITIONS ARE POSSIBLE DURING THIS TIME. HIGH PRESSURE MAY BUILD IN BEHIND THE BOUNDARY EARLY NEXT WEEK. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... MVFR CONDITIONS EXPECTED FOR THE REST OF THE AFTERNOON WITH NORTHWEST WINDS 10-15 KNOTS WITH GUSTS UP TO 25 THROUGH SUNSET. CEILINGS WILL THEN BEGIN TO RISE TO VFR CONDITIONS. LOW PRESSURE WILL CONTINUE TO MOVE NORTHWARD THROUGH THE PERIOD. CLOUD SHIELD WILL FOLLOW SYSTEM AND BREAKS IN THE CLOUDS WILL BE POSSIBLE LATE TONIGHT AND INTO TUESDAY MORNING. AS SUN RISES...WESTERLY WINDS WILL PICK UP AND GUSTS UP TO 25 KNOTS ARE POSSIBLE TUESDAY. SCT- BKN 10K FT CLOUDS WILL INCREASE TUESDAY AFTERNOON. VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY AS HIGH PRESSURE BRIEFLY BUILDS TOWARD THE TERMINALS. WESTERLY WINDS WILL GUST AROUND 15 TO 20 KNOTS WEDNESDAY. A WARM FRONT MAY TRIGGER SOME SHOWERS LATE WEDNESDAY NIGHT INTO THURSDAY. SUBVFR CONDITIONS ARE POSSIBLE DURING THIS TIME. A COLD FRONT WILL PASS THROUGH THE TERMINALS LATER THURSDAY INTO THURSDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT. THE BOUNDARY WILL MOVE TO OUR FRIDAY BEFORE POSSIBLY RETURNING NORTH AS A WARM FRONT DURING THE WEEKEND. && .MARINE... CYCLONIC FLOW FM LOW PRES OVR NEW STATE WL PRODUCE NWRLY WINDS ON THE WATERS TNGT AND TUE. SCA LVL WINDS CURRENTLY BEING XPRNCD. THERE COULD BE A PD AFTR MDNGT WHERE GUSTS ABATE BUT THE WINDS ARE XPCTD TO AGN RISE TO NEAR 20 KTS ON TUE SO THE SCA WL RMN IN EFFECT BOTH TNGT AND TUE. A TROUGH OF LOW PRESSURE WILL SLOWLY MOVE OFF THE COAST LATE TUESDAY NIGHT INTO WEDNESDAY. SURFACE HIGH PRESSURE WILL BUILD TOWARD THE WATERS WEDNESDAY BEFORE MOVING OFF THE COAST WEDNESDAY NIGHT. WESTERLY WINDS AHEAD OF THE HIGH MAY GUST UP TO 20 KNOTS LATE WEDNESDAY MORNING AND AFTERNOON. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS. A WARM FRONT WILL PASS THROUGH THE WATERS THURSDAY MORNING AND A COLD FRONT WILL FOLLOW FOR LATE THURSDAY INTO THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS TIME. THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT THURSDAY AFTERNOON AND EARLY EVENING. THE BOUNDARY WILL STALL TO THE SOUTH FRIDAY BEFORE POSSIBLY RETURNING NORTH AS A WARM FRONT DURING THE WEEKEND. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...WINTER WEATHER ADVISORY UNTIL 2 AM EDT TUESDAY FOR MDZ501-502. VA...WINTER WEATHER ADVISORY UNTIL 2 AM EDT TUESDAY FOR VAZ503-504. WV...WINTER WEATHER ADVISORY UNTIL 2 AM EDT TUESDAY FOR WVZ501>506. MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR ANZ530>543. && PRODUCTS...WOODY!/BJL/HAS
Hazardous weather outlook, Apr 23, 2:55 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 255 PM EDT MON APR 23 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 241000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 255 PM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY THROUGH THIS EVENING...THEN CONTINUES TONIGHT FOR ALL WATERS EXCEPT THE UPPER TIDAL POTOMAC. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS TUESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS WEDNESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS LATE WEDNESDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-241000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 255 PM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT ALONG AND WEST OF THE ALLEGHENY FRONT...AND FOR PORTIONS OF EASTERN WEST VIRGINIA AND WESTERN MARYLAND. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WSWLWX/ FOR DETAILS. SUB-FREEZING TEMPERATURES ARE EXPECTED TONIGHT...ESPECIALLY AT HIGHER ELEVATIONS WEST FROM THE BLUE RIDGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FROST ADVISORY MAY BE NEEDED FOR LOCATIONS ALONG AND WEST OF THE BLUE RIDGE MOUNTAINS TUESDAY NIGHT. TEMPERATURES MAY APPROACH FREEZING ACROSS A FEW LOCATIONS IN THE ALLEGHENY AND POTOMAC HIGHLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE RELAY ANY SNOW REPORTS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 4:11 PM EDT | Small Craft Advisory | LWX | 29 hr | |
| Apr 23, 7:33 PM EDT | Small Craft Advisory | LWX | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.